# SDR CALA2022020300301

- Difficulty date: February 2, 2022
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N835UA
- Make and model: Airbus A319-131
- Aircraft serial: 1426
- Aircraft time: 63,336 hours, 27,887 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Shock Absorber
- Part number: NA
- Part serial: NA
- Condition: Overserviced
- Location: Nose Strut
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: A, O

## Discrepancy

L/G GEAR NOT UPLOCKED ECAM AFTER T/O.SHOCK ABSORBER FAULT SEE L/P 7923622 FOR SERVICE ON NOSE LANDING GEAR SHOCK STRUT. PERFORMED FUNCTIONAL TEST OF THE NORMAL EXTENSION AND RETRACTION O F THE LANDING GEAR AS PER MM-32-31-00-720-002-A. ALL TEST PASSED  SEE L/P 7923622 FOR SERVICE ON NOSE LANDING GEAR SHOCK STRUT.
